MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE EMERGE¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC - MAPLE GROVE EMERGE¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918908150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical procedural factors.(b)(4).
 
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the coronary artery.A 1.50mm x 8mm emerge¿ catheter was advanced to dilate the lesion.However, it was noted that the shaft broke inside the tuohy.The device was removed and the procedure was completed with different device.No patient complications were reported and the patient's status was fine.

Brand Name
EMERGE¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6226664
Report Number2134265-2016-12164
Device Sequence Number18999046
Product Code LOX
UDI-Device Identifier08714729806493
UDI-Public(01)08714729806493(17)20190731(10)19922186
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K121196
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberH7493918908150
Device Catalogue Number39189-0815
Device Lot Number19922186
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2016
Initial Report FDA Received Date01/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1